Mostra el registre d'ítem simple

dc.contributor.authorGuitart Morales, Xavier
dc.contributor.authorQuer Bosor, Jordi
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II
dc.date.accessioned2014-02-03T13:56:12Z
dc.date.created2014
dc.date.issued2014
dc.identifier.citationGuitart, X.; Quer, J. Modular abelian varieties over number fields. "Canadian journal of mathematics. Journal canadien de mathématiques", 2014, vol. 66, núm. 1, p. 170-196.
dc.identifier.issn0008-414X
dc.identifier.urihttp://hdl.handle.net/2117/21433
dc.description.abstractThe main result of this paper is a characterization of the abelian varieties B=K defined over Galois number fields with the property that the L-function L(B=K; s) is a product of L-functions of non-CM newforms over Q for congruence subgroups of the form T1(N). The characterization involves the structure of End(B), isogenies between the Galois conjugates of B, and a Galois cohomology class attached to B=K. We call the varieties having this property strongly modular. The last section is devoted to the study of a family of abelian surfaces with quaternionic multiplication. As an illustration of the ways in which the general results of the paper can be applied, we prove the strong modularity of some particular abelian surfaces belonging to that family, and we show how to find nontrivial examples of strongly modular varieties by twisting.
dc.format.extent27 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de nombres
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Geometria::Geometria algebraica
dc.subject.lcshAbelian varieties
dc.subject.lcshArithmetical algebraic geometry
dc.subject.otherModular abelian varieties
dc.subject.otherGL2-type varieties
dc.subject.otherModular forms
dc.titleModular abelian varieties over number fields
dc.typeArticle
dc.subject.lemacVarietats abelianes
dc.subject.lemacEsquemes (Geometria algebraica)
dc.subject.lemacGeometria algebraica aritmètica
dc.contributor.groupUniversitat Politècnica de Catalunya. TN - Teoria de Nombres
dc.identifier.doi10.4153/CJM-2012-040-2
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::14 Algebraic geometry::14K Abelian varieties and schemes
dc.subject.amsClassificació AMS::11 Number theory::11G Arithmetic algebraic geometry (Diophantine geometry)
dc.relation.publisherversionhttp://cms.math.ca/10.4153/CJM-2012-040-2
dc.rights.accessRestricted access - publisher's policy
drac.iddocument11053719
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorGuitart, X.; Quer, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameCanadian journal of mathematics. Journal canadien de mathématiques
upcommons.citation.volume66
upcommons.citation.number1
upcommons.citation.startingPage170
upcommons.citation.endingPage196
 Find Full text

Fitxers d'aquest items

Imatge en miniatura

Aquest ítem apareix a les col·leccions següents

Mostra el registre d'ítem simple

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets